New Jersey, 2016High Wind in New Jersey, March 28, 2016
March 28, 2016 · NWS OKX · 1 event in 1 county or zone
High winds occurred behind deepening low pressure.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds occurred behind deepening low pressure.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Mar 28, 3:00 PM EST, 0 minutes earlier.
Area forecast discussion, Mar 28, 3:00 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
400 PM EDT MON MAR 28 2016
.SYNOPSIS...
LOW PRESSURE INTENSIFIES AS IT MOVES ACROSS THE CANADIAN MARITIMES
TONIGHT. HIGH PRESSURE WILL THEN SLOWLY BUILD IN THROUGH
WEDNESDAY. HIGH PRESSURE BUILDS WEDNESDAY AND MOVES OFFSHORE
WEDNESDAY AFTERNOON AND NIGHT. A FRONTAL SYSTEM APPROACHES FROM
THE WEST...MOVING IN THURSDAY NIGHT AND FRIDAY WITH ITS COLD FRONT
MOVING ACROSS FRIDAY NIGHT. A SERIES OF CLIPPERS MOVE ACROSS
MAINLY FOR THE FIRST HALF OF NEXT WEEKEND. CANADIAN HIGH PRESSURE
BUILDS IN FOR LATER SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SOUTHERN STREAM ENERGY HAS MOVED EAST OF THE AREA AND
ITS ASSOCIATED LOW PRESSURE HAS BEGUN DEEPENING NEAR OR JUST EAST OF
THE 40/70 BENCHMARK. A STRONGER PIECE OF ENERGY IN THE NORTHERN
STREAM WILL SWING THROUGH THIS EVENING AND THEN EVENTUALLY LINK UP
WITH THE SOUTHERN STREAM WAVE...CONSOLIDATING INTO ONE
STRENGTHENING LOW PRESSURE SYSTEM MOVING INTO THE CANADIAN
MARITIMES TONIGHT.
OTHER THAN SOME VERY LIGHT RETURNS ON RADAR ACROSS SE CT...RAINFALL
HAS ENDED ACROSS THE AREA. MUCH DRIER AIR HAS MOVED IN ALOFT AND THE
LOW LEVELS ARE ALSO BEGINNING TO DRY OUT. SHOULD BEGIN TO SEE
CLEARING SKIES FROM WEST TO EAST THIS EVENING.
SURFACE FRONT IS LOCATED ACROSS EASTERN PA AS OF 19Z. THIS BOUNDARY
WILL CROSS THE TRI-STATE THIS EVENING. THE MAIN STORY WITH THIS
FRONT WILL BE GUSTY WESTERLY WINDS DEVELOPING IN ITS WAKE REACHING
WIND ADVISORY CRITERIA. THE PRESSURE GRADIENT RAPIDLY TIGHTENS
BEHIND THE FRONT ALONG WITH STEEPENING LOW LEVEL LAPSE RATES AND
COLD AIR ADVECTION. IT APPEARS THE STRONGEST GUSTS...45 TO 50 MPH
ARE MOST LIKELY BETWEEN 00Z AND 06Z WHEN BEST DOWNWARD MOMENTUM
TRANSPORT AND MIXING OCCUR. SURFACE COOLING MAY LIMIT FREQUENT
GUSTS TO WIND ADVISORY LEVELS AFTER AROUND 06Z.
LOWS WILL FALL INTO THE UPPER 30S AND LOWER 40S.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
WINDS AT THE TOP OF THE MIXED LAYER ARE PROGGED TO BE MUCH WEAKER
ON TUESDAY THAN THEY ARE TONIGHT...GENERALLY AROUND 35 TO 40 KT.
THIS COULD LEAD TO GUSTS FALLING SHORT OF ADVISORY LEVELS AND ONLY
A FEW ISOLATED GUSTS TO AROUND 45 MPH. FOR NOW...WILL LET THE
ADVISORY STAND THROUGH THE DAY TUESDAY...BUT IT IS POSSIBLE THAT
IT IS CANCELLED EARLIER IF CRITERIA IS NOT MET.
TRAILING SHORTWAVE ENERGY ALOFT SWINGS THROUGH IN THE AFTERNOON...BUT
THE ATMOSPHERE IS VERY DRY WITH PWATS FALLING BELOW 0.20 INCHES.
DO NOT THINK THERE WILL BE MUCH CLOUD COVER FROM THIS FEATURE AND
HAVE GONE WITH MOSTLY SUNNY SKIES THROUGH THE DAY.
TEMPERATURES WILL BE NEAR OR JUST BELOW SEASONAL AVERAGES FOR THIS
TIME OF YEAR IN THE UPPER 40S AND LOWER 50S.
WINDS DIMINISH RAPIDLY TUESDAY NIGHT AS PRESSURE GRADIENT RELAXES
AND SURFACE HIGH PRESSURE BUILDS OVER THE REGION. A CHILLY NIGHT IS
IN STORE AS GOOD RADIATIONAL COOLING CONDITIONS ARE FORECAST...ESPECIALLY
AWAY FROM URBAN CENTERS. LOWS WILL DROP INTO THE MIDDLE AND UPPER
20S INLAND AND FOR THE LONG ISLAND PINE BARRENS...AND LOWER 30S
MOST ELSEWHERE. READINGS IN NYC WILL FALL INTO THE MIDDLE AND
UPPER 30S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
RIDGE WITH UPPER LEVEL JET WILL BE WELL NORTHWEST OF REGION WED INTO
WED NIGHT. THEN THE TROUGH MOVES IN THURSDAY THROUGH THURSDAY NIGHT
WITH THE UPPER LEVEL JET STREAM MOVING IN AS WELL. THE JET REMAINS
OVER THE REGION FRIDAY AND THEN MOVES SOUTH OF THE REGION FRIDAY
NIGHT INTO THE WEEKEND. MUCH OF THE REMAINDER OF THE PERIOD HAS THE
QUASI ZONAL POLAR JET REMAINING OVER THE AREA.
AT THE SURFACE...HIGH PRESSURE BUILDS QUICKLY SOUTH OF THE REGION
WEDNESDAY BEFORE SHIFTING OFFSHORE WEDNESDAY NIGHT. SOUTH TO
SOUTHWEST FLOW WEDNESDAY AFTERNOON THROUGH THURSDAY WILL BE FELT AS
HIGH PRESSURE MOVES FARTHER OFFSHORE. A FRONTAL SYSTEM THEN
APPROACHES FROM THE WEST. THE ASSOCIATED PARENT LOW WILL BE MOVING
FROM THE GREAT LAKES TO QUEBEC. THE COLD FRONT APPROACHING WILL HAVE
SMALL AREAS OF LOW PRESSURE DEVELOPING ALONG IT. THIS WILL SLOW THE
FORWARD PROGRESS OF THE FRONT. THE FRONT MOVES ACROSS FRIDAY NIGHT.
THEN WITH THE POLAR JET IN ZONAL ORIENTATION SETTING UP...AN ACTIVE
COLDER THAN NORMAL PATTERN ESTABLISHING ITSELF. A SERIES OF COLD
FRONTAL PASSAGES PART OF CLIPPER SYSTEMS WILL BE MOVING ACROSS...ONE
EARLY SATURDAY AND ANOTHER SATURDAY NIGHT INTO SUNDAY. THERE IS EVEN
POTENTIAL FOR ANOTHER CLIPPER LOW TO MOVE ACROSS NEXT MONDAY.
IN TERMS OF WEATHER...FIRST HALF OF LONG TERM...WEDNESDAY THROUGH
FRIDAY NIGHT WILL BE OVERALL MOSTLY ABOVE NORMAL IN TERMS OF
TEMPERATURE. ONE EXCEPTION IS WEDNESDAY WITH HIGH PRESSURE CENTERED
NEAR THE REGION FOR MUCH OF THE DAY WILL LIMIT MIXING HEIGHTS SO MAX
TEMPERATURES ARE FORECAST TO BE NEAR NORMAL THAT DAY. OVERALL FOR
THE SECOND HALF...COLDER THAN NORMAL WITH A POLAR AIRMASS MOVING IN.
THE HIGH PRESSURE BUILDING IN LATE IN THE FORECAST PERIOD HAS A
SOURCE REGION FROM CENTRAL CANADA. THERE WILL BE ONE RAIN EVENT
THURSDAY AND FRIDAY WHICH WILL TAPER OFF FRIDAY NIGHT. THIS WILL BE
THE MOST WIDESPREAD PRECIPITATION RELATIVELY SPEAKING. FOR THE
WEEKEND WITH THOSE TWO CLIPPER EVENTS...LOW CHANCES OF SHOWERS.
MAINLY LOW CHANCES OF RAIN SHOWERS SATURDAY AND LOW CHANCE
OF RAIN AND SNOW SHOWERS SATURDAY NIGHT INTO SUNDAY. ANOTHER LOW
CHANCE OF SHOWERS NEXT MONDAY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A COASTAL LOW TRACKS TO THE GULF OF MAINE THROUGH THIS
EVENING...WHILE ANOTHER LOW TRACKS TO OUR NORTH THROUGH
TONIGHT...THEN INTO THE CANADIAN MARITIME PROVINCES ON TUESDAY.
BECOMING VFR THROUGH 1Z...STARTING WITH CITY TERMINALS...AND LAST AT
KGON.
WINDS BECOME W THROUGHOUT BY LATE AFTERNOON WITH SPEEDS INCREASING
TO AROUND 15-25G30-40KT BY LATE THIS AFTERNOON-MID EVENING...SOONEST
AT CITY/WESTERN TERMINALS. WINDS GRADUALLY VEER TO THE WNW...THEN NW
BY LATE TONIGHT/EARLY TUESDAY MORNING. WINDS DURING THE DAY ON
TUESDAY SHOULD RUN AROUND 20G30KT. ISOLATED PEAK GUSTS COULD BE UP
TO AROUND 5 KT HIGHER THAN GUSTS IN TAFS.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR EXACT TIMING OF
IMPROVEMENT TO VFR. STRONGEST WIND GUSTS EXPECTED FROM 2-10Z. HIGH
CONFIDENCE IN WIND DIRECTION AT OR TO THE RIGHT OF 270 TRUE/280
MAGNETIC FROM 21Z ON.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR EXACT TIMING OF
IMPROVEMENT TO VFR. STRONGEST WIND GUSTS EXPECTED FROM 23-10Z.
HIGH CONFIDENCE IN WIND DIRECTION AT OR TO THE RIGHT OF 270 TRUE/280
MAGNETIC THROUGH THE TAF PERIOD.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR EXACT TIMING OF
IMPROVEMENT TO VFR. STRONGEST WIND GUSTS EXPECTED FROM 23-10Z.
HIGH CONFIDENCE IN WIND DIRECTION AT OR TO THE RIGHT OF 270 TRUE/280
MAGNETIC THROUGH THE TAF PERIOD.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR EXACT TIMING OF
IMPROVEMENT TO VFR. STRONGEST WIND GUSTS EXPECTED FROM 23-10Z.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR EXACT TIMING OF
IMPROVEMENT TO VFR. STRONGEST WIND GUSTS EXPECTED FROM 00-10Z.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR EXACT TIMING OF
IMPROVEMENT TO VFR. STRONGEST WIND GUSTS EXPECTED FROM 2-13Z.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.TUESDAY AFTERNOON/NIGHT...VFR. NW WINDS G25-35KT POSSIBLE THROUGH
TUESDAY EVENING...WITH ISOLATED GUSTS TO AROUND 40KT POSSIBLE IN THE
AFTERNOON.
.WEDNESDAY-THURSDAY MORNING...VFR. LLWS POSSIBLE WEDNESDAY
NIGHT/THURSDAY MORNING.
.THURSDAY AFTERNOON-FRIDAY...MVFR OR LOWER POSSIBLE. S WIND G20-30
KT POSSIBLE THURSDAY. LLWS POSSIBLE.
FRIDAY NIGHT-SATURDAY...VFR. WNW-NW WINDS G20-30 KT POSSIBLE
SATURDAY.
&&
.MARINE...
SEAS ON THE OCEAN ARE AROUND 5 FT...WITH GENERALLY LIGHT WINDS.
PRESSURE GRADIENT WILL INCREASE THIS EVENING BEHIND COLD FRONTAL
PASSAGE AND IN THE WAKE OF DEPARTING LOW PRESSURE. WINDS WILL
INCREASE TO GALES ON ALL WATERS. HAVE REPLACED THE SCA ON THE OCEAN
WITH A GALE WARNING AS CONDITIONS WILL BEGIN TO DETERIOATE INTO THE
EVENING. OCEAN SEAS SHOULD BUILD TO 7 TO 11 FT...AND 4 TO 7 FT ON
EASTERN AND CENTRAL LONG ISLAND SOUND.
WINDS WILL FALL BELOW GALES TUESDAY EVENING WITH SCA CONDITIONS
LIKELY. CONDITIONS WILL IMPROVE QUICKEST ON NEAR SHORE WATERS WHERE
SUB-SCA CONDITIONS ARE LIKELY AFTER MIDNIGHT. SCA CONDITIONS SHOULD
CONTINUE A BIT LONGER WITH WINDS AND SEAS BELOW SCA LEVELS BY DAY
BREAK WEDNESDAY.
SUB SCA FORECAST WED. SCA PROBABLE ON OCEAN WED NIGHT AND FOR ALL
WATERS THU. GALES POSSIBLE THU NIGHT INTO EARLY FRI...MAINLY ON
THE OCEAN. OTHERWISE...SCA WINDS WILL BE POSSIBLE FOR OTHER
WATERS. SCA LINGERS ON THE OCEAN GOING INTO THE WEEKEND.
&&
.FIRE WEATHER...
THE COMBINATION OF STRONG WESTERLY WINDS GUSTING TO
35 TO 45 MPH...RH VALUES FALLING INTO THE 20S...AND LATE MARCH
SUNSHINE...MAY ALLOW FINE FUELS TO DRY OUT QUICKLY ON TUESDAY.
THIS COULD LEAD TO AN ENHANCED THREAT OF BRUSH FIRE SPREAD IN THE
AFTERNOON.
A SPECIAL WEATHER STATEMENT MAY BE NEEDED TO ADDRESS THIS POTENTIAL
AFTER FURTHER CONSULTATION WITH WILDFIRE MANAGEMENT AGENCIES TUESDAY
MORNING.
&&
.HYDROLOGY...
WIDESPREAD RAIN WILL BE LIKELY THU NIGHT AND FRI ACROSS THE REGION.
AMOUNTS COULD RANGE HALF INCH TO 1 INCH BUT CONFIDENCE IS LOW ON
EXACT AMOUNTS WITH THIS. OTHERWISE...NO OTHER WIDESPREAD SIGNIFICANT
PRECIP EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 6 PM EDT TUESDAY FOR CTZ005>012.
NY...WIND ADVISORY UNTIL 6 PM EDT TUESDAY FOR NYZ067>075-078>081-
176>179.
NJ...WIND ADVISORY UNTIL 6 PM EDT TUESDAY FOR NJZ002-004-006-
103>108.
MARINE...GALE WARNING UNTIL 6 PM EDT TUESDAY FOR ANZ330-335-338-340-345-
350-353-355.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ350-
353-355.
&&
SYNOPSIS...JM/DS
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...JM
AVIATION...MALOIT
MARINE...JM/DS
FIRE WEATHER...
HYDROLOGY...JM/DSHazardous weather outlook, Mar 28, 2:20 AM EST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
320 AM EDT MON MAR 28 2016
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-290730-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
320 AM EDT MON MAR 28 2016
...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-290730-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
320 AM EDT MON MAR 28 2016
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
GALE CONDITIONS POSSIBLE THURSDAY AND FRIDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
High Wind, Eastern Essex
- When
- March 28, 3:00 PM EST to 6:00 PM EST
- Where
- Eastern Essex forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $50,000
- Reported by
- ASOS
- Coordinates
- 40.787, -74.247 (the zone’s center; the record gives no point)
A wind gust up to 58 mph was measured at Newark International Airport at 520 pm.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in New York, March 28 to 29, 20161 injured · $240,000 · 5 events
- Strong Wind in Connecticut, March 28 to 29, 2016$40,000 · 1 event
- Strong Wind in New York, March 28 to 29, 2016$27,000 · 9 events
- Strong Wind in Pennsylvania, March 28, 2016$33,000 · 2 events
- Winter Storm in Wyoming, March 28 to 30, 201614 events
- Winter Storm and Heavy Snow in Nevada, March 28 to 30, 20165 events
- High Wind in Arizona, March 28 to 29, 201660 kt wind · 4 events
- High Wind in Nevada, March 28, 201672 kt wind · 3 events
- Winter Storm and Winter Weather in Utah, March 28 to 30, 20163 events
- Heavy Snow and Winter Weather in Idaho, March 28, 20162 events
- High Wind and Strong Wind in California, March 28, 2016$10,000 · 61 kt wind · 2 events
- Winter Storm in Wyoming, March 28 to 30, 20162 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 620449.